Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 375, NWS Norman, OK

June 2, 20044 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 2, 2004, 2:11 PM CDT for 4 counties in Oklahoma. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2004, 2:11 PM CDT (19:11 UTC)
Expired
Jun 2, 2004, 3:00 PM CDT
In force
49 min
Issued by
NWS Norman, OK
Area
Counties, with a storm outline in the text

Counties Lincoln County, OK, Logan County, OK, Oklahoma County, OK, Payne County, OK

The radar

The Norman radar (KTLX), 68 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 12:15 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 7.2 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2004-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1765 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2004-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1765 J/kg
Mixed-layer CIN
-187 J/kg
Mixed-layer LCL
1084 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

130 
WUUS54 KOUN 021911
SVROKC
OKC081-083-109-119-022000-

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
209 PM CDT WED JUN 2 2004

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LINCOLN COUNTY IN CENTRAL OKLAHOMA
  LOGAN COUNTY IN CENTRAL OKLAHOMA
  OKLAHOMA COUNTY IN CENTRAL OKLAHOMA
  PAYNE COUNTY IN CENTRAL OKLAHOMA

* UNTIL 300 PM CDT

* AT 209 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
  LINE OF SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM QUAY TO   
  6 MILES EAST OF COYLE TO LANGSTON AND CRECENT...MOVING SOUTHEAST
  AT 35 MPH.  WIND GUSTS TO 80 MPH HAVE BEEN MEASURED WITH THIS
  LINE OF STORMS ALONG WITH HAIL TO THE SIZE OF GOLFBALLS.  

* LOCATIONS IN THE WARNING INCLUDE AGRA...ARCADIA...AVERY...CARNEY...
  CEDAR VALLEY...CHANDLER...CIMARRON CITY...COYLE...CUSHING...
  DAVENPORT...EDMOND...GUTHRIE...JONES...KENDRICK...LANGSTON...
  LUTHER...MERIDIAN...NAVINA...NICHOLS HILLS...NORTHEASTERN OKLAHOMA
  CITY...PERKINS...QUAY...RIPLEY...SPARKS...SPENCER...STROUD...THE
  VILLAGE...TRYON...WARR ACRES...WARWICK...WELLSTON AND YALE

HAIL UP TO THE SIZE OF GOLFBALLS AND WINDS OF 80 MPH ARE LIKELY.

PARTICULARLY DAMAGING WINDS ARE EXPECTED. MOBILE HOMES AND HIGH
PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO HIGH WINDS AND MAY BE
OVERTURNED. MOVE TO A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

LAT...LON 3626 9661 3604 9717 3592 9768 3545 9762
      3558 9683 3577 9630

$$

SIX

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 11:24 AM CDT, 2 hours 47 minutes earlier.

Area forecast discussion, Jun 2, 11:24 AM CDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1124 AM CDT WED JUN 2 2004

HIGH BASED CONVECTION CONTINUES ACROSS PORTIONS OF KANSAS...WITHIN
DIRECT AGEOSTROPHIC CIRCULATION FORCED BY UPPER JET OVER MISSOURI
AND EASTERN KANSAS. ELEVATED CAPES OF NEARLY 1000 J/KG AND 40-50 KT
0-6 KM SHEAR HAVE BEEN MORE THAN ADEQUATE FOR A FEW OF THESE STORMS
TO BE SEVERE. SURFACE FRONTAL BOUNDARY REMAINS ACROSS PORTIONS OF
NORTHERN OKLAHOMA AND IS STRENGTHENING DUE TO CONVECTIVE OUTFLOW AND
WEAK DIABATIC HEATING OVER SOUTHERN KANSAS. MODIFIED 12Z OUN
SOUNDING FOR LATE AFTERNOON BOUNDARY LAYER PARAMETERS OF 86/65
INDICATE A MLCAPE OF 2700 J/KJ AND CIN OF ONLY 22 J/KJ. POSITION OF
FRONTAL BOUNDARY IS NOT EXPECTED TO CHANGE APPRECIABLY DURING THE
AFTERNOON...BUT AS SHORTWAVE TROUGHS CONTINUE TO PIVOT AROUND GREAT
LAKES UPPER TROUGH...THE FRONT SHOULD DIP A LITTLE FARTHER SOUTH
ACROSS THE EASTERN HALF OF OKLAHOMA AND COULD MOVE SLIGHTLY
NORTHWARD OVER WESTERN OKLAHOMA.

TWO SCENARIOS APPEAR MOST LIKELY AT THIS TIME. ONE IS FOR HIGH BASED
TSTMS OVER KANSAS TO TAP INTO GREATER INSTABILITY FARTHER SOUTH AS
THE MIXED BOUNDARY LAYER DEEPENS AND STORMS MOVE FARTHER INTO THE
LOWER LEVEL MOIST AXIS. GIVEN THE LOW CIN SOUTHEAST OF PRESENT
ACTIVITY...IT IS ENTIRELY POSSIBLE FOR TSTMS TO CONTINUE AND OR
EXPAND IN AREAL COVERAGE AND/OR INTENSITY.

THE OTHER SCENARIO IS FOR ADDITIONAL TSTM DEVELOPMENT LATE TODAY
OVER THE OKLAHOMA/NORTHERN TEXAS PANHANDLES IN UPSLOPE AREAS WITH
THE LOW LEVEL JET ENHANCING STORM RELATIVE FLOW THIS EVENING AND
ALLOWING STORMS TO EXPAND SOUTHEASTWARD OVERNIGHT...POSSIBLY
INFLUENCING THE WESTERN HALF OF THE AREA.

JAMES

-------------------------
408 AM CDT WED JUN  2 2004

.DISCUSSION...
VARIOUS SURFACE BOUNDARIES ACROSS THE AREA THIS MORNING. ONE
STRETCHES FROM NEAR STILLWATER WEST TO SOUTH OF GAGE SEPARATING
DEWPOINTS IN THE 60S TO THE SOUTH AND IN THE 40S AND 50S TO THE
NORTH. ANOTHER STRETCHES FROM NEAR DURANT TO NORTH OF ARDMORE TO
WAURIKA WITH A WIND SHIFT FROM EAST TO SOUTH. THERE IS ALSO A DECENT
SURGE OF STRATUS INTO SOUTH CENTRAL OKLAHOMA AND NORTH CENTRAL
TEXAS. AGAIN THE FORECAST SOUNDING LOOK TO BE UNCAPPED IN THE
SOUTHWEST THIS AFTERNOON. EXPECT SOME ISOLATED THUNDERSTORMS TO
DEVELOP AGAIN WITH THE MAIN FOCUS EXPECTED TO BE THE SOUTHWEST. BUT
WITH VARIOUS BOUNDARIES AROUND... WILL PUT 20S IN MANY AREAS.
DEWPOINTS SHOULD NOT MIX OUT AS MUCH IN THE SOUTH AS THEY DID
YESTERDAY... SO AREAL COVERAGE MAY BE A HIGHER WITH ANY CONVECTION
TODAY. BUT FOR THE MOMENT WILL MAINLY KEEP IT AT 20S FOR THE FIRST
PERIOD.

WITH EAST TO SOUTHEAST SURFACE WINDS ADVECTING MOISTURE
NORTHWEST INTO THE HIGHER TERRAIN... EXPECT THUNDERSTORMS TO DEVELOP
IN THE HIGH PLAINS OF SOUTHEAST COLORADO OR THE NORTHWEST
PANHANDLES. THERE IS A GOOD CHANCE THAT THESE THUNDERSTORMS WILL
DEVELOP INTO A COMPLEX AND MOVE SOUTHEAST TOWARD MY SOUTHWESTERN
COUNTIES TONIGHT. HAVE KEPT THE HIGHEST POPS IN THE SOUTHWEST
OVERNIGHT AND EARLY TOMORROW WITH THIS SCENARIO. IT APPEARS GFS IS
SUFFERING FROM SOME CONVECTIVE FEEDBACK WITH THIS DEVELOPMENT... BUT
OTHER MODELS ARE SHOWING THIS SIGNAL WITH MORE REASONABLE VALUES OF
LIFT AND QPF.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  87  65  82  66 /  10  30  30  20
HOBART OK         88  65  84  66 /  20  40  30  20
WICHITA FALLS TX  90  67  86  68 /  20  30  30  20
GAGE OK           85  61  82  63 /  20  30  10  20
PONCA CITY OK     83  61  82  64 /  10  20  20  10
DURANT OK         88  68  83  68 /  20  30  30  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.

&&

26
Hazardous weather outlook, Jun 2, 12:00 PM CDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT WED JUN 2 2004

OKZ004>048-050>052-TXZ083>090-031200-

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS WESTERN NORTH TEXAS AND THE WESTERN TWO THIRDS OF OKLAHOMA.

LOCATION...
WESTERN TWO THIRDS OF OKLAHOMA...AND WESTERN NORTH TEXAS.

TIMING...
MAINLY THIS AFTERNOON AND EVENING ACROSS NORTHERN
OKLAHOMA...EXTENDING INTO SOUTHEAST OKLAHOMA...AND THIS EVENING AND
OVERNIGHT ACROSS WESTERN NORTH TEXAS...AND EXTREME SOUTHWEST
OKLAHOMA.

IMPACTS...
HAIL TO THE SIZE OF GOLFBALLS AND WINDS TO 70 MPH WILL BE POSSIBLE.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS.

DISCUSSION...
THUNDERSTORMS OVER SOUTHERN KANSAS AND EXTREME NORTHERN OKLAHOMA...
ARE EXPECTED TO CONTINUE AND OR EXPAND IN AREAL COVERAGE AS THEY
MOVE SOUTHEASTWARD INTO GREATER INSTABILITY. ADDITIONAL
THUNDERSTORMS MAY DEVELOP ALONG A STRENGTHENING FRONTAL BOUNDARY
THAT EXTENDS ACROSS NORTHERN OKLAHOMA...ALONG A LINE FROM STILLWATER
...TO FAIRVIEW...AND ARNETT. MODERATE INSTABILITY AND VERTICAL WIND
SHEAR WILL ALLOW MANY OF THESE STORMS TO BE SEVERE...WITH SUPERCELLS
LIKELY...WHICH MAY BE ACCOMPANIED BY HAIL TO THE SIZE OF
GOLFBALLS...AND WIND GUSTS TO 70 MPH. STORMS THAT DEVELOP IN THESE
AREAS MAY PERSIST INTO THE EVENING AS THEY CONTINUE MOVING
SOUTHEASTWARD...BEFORE WEAKENING OVERNIGHT.

THUNDERSTORMS MAY ALSO DEVELOP LATER TODAY ACROSS PORTIONS OF THE
OKLAHOMA AND NORTHERN...CENTRAL TEXAS PANHANDLES...WITH STORMS THEN
MOVING SOUTHEASTWARD DURING THE EVENING AND OVERNIGHT HOURS...
POSSIBLY INFLUENCING PORTIONS OF WESTERN OKLAHOMA...AND WESTERN NORTH
TEXAS. STORMS THAT DEVELOP IN THESE AREAS ARE EXPECTED TO INITIALLY
BE SUPERCELLS...WITH GOLFBALL SIZE HAIL AND WINDS TO 70 MPH
POSSIBLE. IF STORMS PERSIST OVERNIGHT...THEY MAY CONSOLIDATE INTO
ONE OR MORE CLUSTERS OF THUNDERSTORMS...WITH THE PRIMARY SEVERE
WEATHER CONCERN BEING DAMAGING STRAIGHT LINE WINDS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY JUN 3.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN THURSDAY AS
THUNDERSTORMS DEVELOP ON THE HIGHER TERRAIN TO THE WEST OF THE AREA
AND MOVE INTO WESTERN SECTIONS OF OKLAHOMA AND NORTH TEXAS.
THUNDERSTORM CHANCES WILL CONTINUE INTO EARLY NEXT WEEK AS WEAK
IMPULSES MOVE THROUGH THE UPPER NORTHWESTERLY FLOW AND VARIOUS
SURFACE BOUNDARIES LINGER IN THE AREA.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
THURSDAY.

JAMES

In the hours before

Local storm report, Jun 2, 1:35 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
135 PM CDT WED JUN 02 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0132 PM     HAIL             3 W PERRY               36.29N 97.34W
06/02/2004  1.75 INCH        NOBLE              OK   PUBLIC

            REPORTED AT THE US HIGHWAY 64 EXIT ON INTERSTATE 35.

0132 PM     TSTM WND GST     3 W PERRY               36.29N 97.34W
06/02/2004  70 MPH           NOBLE              OK   PUBLIC

            WIND SPEED ESTIMATED AND REPORTED AT THE US HIGHWAY 64
            EXIT ON INTERSTATE 35.

&&

JP/KT
Local storm report, Jun 2, 1:43 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
143 PM CDT WED JUN 02 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0139 PM     TSTM WND GST     3 W MORRISON            36.29N 97.07W
06/02/2004  80 MPH           NOBLE              OK   AMATEUR RADIO

            WIND SPEED MEASURED. POWER POLES DOWNED.

&&

JP/KT
Local storm report, Jun 2, 1:48 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
148 PM CDT WED JUN 02 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0147 PM     TSTM WND GST     STILLWATER              36.12N 97.06W
06/02/2004  70 MPH           PAYNE              OK   TRAINED SPOTTER

            ESTIMATED WIND GUST

&&

JP/KT
Local storm report, Jun 2, 1:54 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
154 PM CDT WED JUN 02 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND GST     7 SSE RED ROCK          36.37N 97.13W
06/02/2004  61 MPH           NOBLE              OK   MESONET

            MEASURED BY OKLAHOMA MESONET STATION

0143 PM     TSTM WND GST     3 NW STILLWATER         36.15N 97.10W
06/02/2004  60 MPH           PAYNE              OK   OFFICIAL NWS OBS

            SPEED MEASURED BY ASOS LOCATED AT STILLWATER AIRPORT

&&

JP/KT
Local storm report, Jun 2, 2:00 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
200 PM CDT WED JUN 02 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0150 PM     HAIL             MARSHALL                36.16N 97.62W
06/02/2004  1.00 INCH        LOGAN              OK   PUBLIC

0150 PM     TSTM WND GST     MARSHALL                36.16N 97.62W
06/02/2004  70 MPH           LOGAN              OK   PUBLIC

            WIND SPEED ESTIMATED

&&

JP/KT
Local storm report, Jun 2, 2:09 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
209 PM CDT WED JUN 02 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0135 PM     TSTM WND GST     7 SSE RED ROCK          36.37N 97.13W
06/02/2004  58 MPH           NOBLE              OK   MESONET

            SPEED MEASURED BY OKLAHOMA MESONET STATION

0204 PM     TSTM WND GST     CUSHING                 35.98N 96.77W
06/02/2004  76 MPH           PAYNE              OK   EMERGENCY MNGR

            SPEED MEASURED.

0206 PM     TSTM WND GST     CUSHING                 35.98N 96.77W
06/02/2004  80 MPH           PAYNE              OK   EMERGENCY MNGR

            SPEED MEASURED.

&&

JP/KT

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 11:22 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant53 min
Jun 2, 12:10 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant35 min
Jun 2, 12:27 PM CDTSevere Thunderstorm WarningOUNKay, Noble63 min
Jun 2, 12:41 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant49 min
Jun 2, 12:58 PM CDTSevere Thunderstorm WarningOUNMajor32 min
Jun 2, 1:13 PM CDTSevere Thunderstorm WarningOUNWoods47 min
Jun 2, 1:24 PM CDTSevere Thunderstorm WarningOUNGarfield, Logan, Noble, Payne51 min
Jun 2, 1:48 PM CDTSevere Thunderstorm WarningOUNAlfalfa27 min
Jun 2, 1:56 PM CDTSevere Thunderstorm WarningOUNKingfisher49 min
Jun 2, 2:15 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant45 min
Jun 2, 2:52 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, Lincoln, Oklahoma, Pottawatomie53 min
Jun 2, 3:28 PM CDTFlash Flood WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie3 hr
Jun 2, 3:37 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Pottawatomie, Seminole38 min
Jun 2, 3:44 PM CDTSevere Thunderstorm WarningOUNGrady46 min
Jun 2, 3:50 PM CDTSevere Thunderstorm WarningOUNHughes25 min
Jun 2, 4:08 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, Hughes, McClain, Pontotoc, Pottawatomie and 1 more37 min
Jun 2, 4:26 PM CDTSevere Thunderstorm WarningOUNGrady, Stephens49 min
Jun 2, 4:42 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Garvin, Hughes, McClain, Murray and 1 more48 min
Jun 2, 5:12 PM CDTSevere Thunderstorm WarningOUNStephens48 min
Jun 2, 5:16 PM CDTSevere Thunderstorm WarningOUNComanche, Kiowa, Tillman59 min
Jun 2, 5:21 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston54 min
Jun 2, 5:27 PM CDTSevere Thunderstorm WarningOUNAtoka33 min
Jun 2, 5:40 PM CDTSevere Thunderstorm WarningOUNJefferson, Love65 min
Jun 2, 5:51 PM CDTSevere Thunderstorm WarningOUNBryan, Marshall54 min
Jun 2, 5:59 PM CDTSevere Thunderstorm WarningOUNStephens31 min
Jun 2, 6:07 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Kiowa, Tillman53 min
Jun 2, 6:29 PM CDTSevere Thunderstorm WarningOUNHarmon61 min
Jun 2, 6:45 PM CDTSevere Thunderstorm WarningOUNBryan, Jefferson, Love, Marshall60 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.